Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: K
Number of items: 1.

K

Kloukinas, Panos ORCID: 0000-0002-5158-3109, Langousis, Miltiadis and Mylonakis, George (2012) Simple wave solution for seismic earth pressures on nonyielding walls. Journal of Geotechnical and Geoenvironmental Engineering, 138 (12). pp. 1514-1519. ISSN 1090-0241 (Print), 1943-5606 (Online) (doi:https://doi.org/10.1061/(ASCE)GT.1943-5606.0000721)

This list was generated on Sat Oct 19 02:08:36 2019 UTC.